# SDR UALA2012092105353

- Difficulty date: September 20, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 88,401 hours, 9,867 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 9
- Condition: Faulty
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT.  REPLACED RIGHT OUTBOARD AILERON LOCKOUT ACTUATOR PER MM AND RE-RACKED LEFT STAB TRIM RR MODULE.  TEST OK PER MM 27-11-00, EICAS MSG CLEARED.  REPLACE RIGHT OUTBOARD AILERON LOCKOUT ACT PER MM 27-11-16.
